Differential and Integral Equations

On the Dirac-Klein-Gordon equations in one space dimension

Yung-Fu Fang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We establish local and global existence results for Dirac-Klein-Gordon equations in one space dimension, employing a null-form estimate and a fixed-point argument.

Article information

Differential Integral Equations, Volume 17, Number 11-12 (2004), 1321-1346.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35L45: Initial value problems for first-order hyperbolic systems


Fang, Yung-Fu. On the Dirac-Klein-Gordon equations in one space dimension. Differential Integral Equations 17 (2004), no. 11-12, 1321--1346. https://projecteuclid.org/euclid.die/1356060249

Export citation